# SDR SWAA2023012691108

- Difficulty date: January 12, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 767-827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOCUMENTATION OF MISSED MEASUREMENTS FIELD FOR CORROSION ON AFT CARGO BAY TRACK AT RBL 14 (TTG8Q00GNCNL). CORROSION ON AFT CARGO BAY TRACK AT RBL 14 BS 767+19 BS 787+5 BS 787+8 BS 787+14 BS 807+7 BS 807+10 BS 807+15 BS 807+17 BS 827+3 BS 867+1. [TTG8Q00GNCNL]<[01] UPDATED MEASUREMENT FIELD FOR CORROSION ON AFT CARGO BAY TRACK AT RBL 14 FOR CUSTOMER CARD# TTG8Q00GNCNL;[02] VERIFIED CORRECTIVE ACTION 1 AND VERIFIED MEASUREMENT TABLE.
